# SDR USAA2013120200015

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 41,848 hours, 23,853 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NR 1 ENG OIL QTY REDUCED SLOWLY TO ZERO DURING CRUISE OF LAST TWENTY MINUTES, PRESS WAS GOOD.  CREW DECLARED AN EMERGENCY & MADE A NORMAL LANDING, ACFT TAXIED TO GATE.  REPLACED THE NR 1 ENG STARTER SEAL OIL SEAL IAW AMM 72-63-00-300-002-A6.  SYS LEAK CHECKED GOOD.
